Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had UTI, bladder spasms, painful orgasm, on strong antibiotics

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11707 Questions
I'm 38, and never been pregnant. I am on Yaz for over a year now. First, I had UTI about 6weeks ago, the 1st time. I had the worst strand and was on strong antibotics for 2 weeks. I had bladder spasms the first day that felt worst than any menstraul cramps I ever felt before. After the treatment was finished, I noticed random pains on the lower left side that felt like mild menstrual cramps that would come and go. I skipped a period because I was traveling. I noticed the first ogasm had an ache feeling. I just started my period and I have menstrual cramps only in the same area but stronger pain. I usually have severe in the central area. What do you think it is? My period seems normal otherwise. I have an appointment with the OGBYN next week. I don't have medical insurance so I am a tad worried.
Posted Tue, 8 May 2012 in Vaginal and Uterus Health
Answered by Dr. Rakhi Tayal 2 hours later
Hello Marcelle.

Thanks for your query.

Having strong cramps during like to know some more details on your problem to be specific in my opinion , like:

1)After completing your antibiotic course did you get your urine checked again for any left over infections?

2)After skipping the periods, were the cramps in lower abdomen more severe?
Usually when you skip a period, some water retention is definitely observed in the lower abdomen.That might be the reason of some heaviness but not the cramps. The pain you are feeling might be due to-
1. Some sub-clinical mild infection left in the bladder.
2. A gynecological reason like ovarian cyst, etc.
To know the reason of pain, an ultrasound scan of lower abdomen is advisable.

Hope I have answered your query. I will be available if you have any further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor